# SDR DALA2019052403277

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 66,646 hours, 25,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION. DOOR ARMS W/NO FAULTS OR DEFECTS PER AMM 52-10. (5620662)
